Journal Title
Title of Journal: Sci China Ser AMath
|
Abbravation: Science in China Series A: Mathematics
|
Publisher
SP Science in China Press
|
|
|
|
Authors: BingYi Jing XinBing Kong Zhi Liu Bo Zhang
Publish Date: 2009/07/23
Volume: 52, Issue: 6, Pages: 1365-1372
Abstract
In this paper we investigate how to employ stochastic regression to hedge risks in finance where the risk of a security is measured by its quadratic variation process Mykland and Zhang used this technique to demonstrate how to reduce the risk of a given security by introducing another security In this paper we investigate how to further reduce the remaining unhedgable risk by adding more hedging securities Some practical guidelines on how to choose those hedging securities in practice is also given
Keywords:
.
|
Other Papers In This Journal:
|